`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 5,Number 1,     January 1999

1

Monotonicity and convergence results in order-preserving systems in the presence of symmetry    Pages : 1 - 34

Toshiko Ogiwara and Hiroshi Matano

 Abstract       Full Text      Related Articles

2

Anti-periodic solutions to a class of non-monotone evolution equations    Pages : 35 - 42

Sergiu Aizicovici and Simeon Reich

 Abstract       Full Text      Related Articles

3

Applied symbolic dynamics: attractors and filtrations    Pages : 43 - 60

George Osipenko and Stephen Campbell

 Abstract       Full Text      Related Articles

4

Stability of symmetric periodic solutions with small amplitude of $\dot x(t)=\alpha f(x(t), x(t-1))$   Pages : 61 - 82

Peter Dormayer and Anatoli F. Ivanov

 Abstract       Full Text      Related Articles

5

Topological mapping properties defined by digraphs    Pages : 83 - 92

John Banks

 Abstract       Full Text      Related Articles

6

Large time behavior of solutions to the generalized derivative nonlinear Schrödinger equation   Pages : 93 - 106

Nakao Hayashi,  Elena I. Kaikina and Pavel I. Naumkin

 Abstract       Full Text      Related Articles

7

Generalisation of the Mandelbrot set to integral functions of quaternions    Pages : 107 - 116

Jagannathan Gomatam and Isobel McFarlane

 Abstract       Full Text      Related Articles

8

Nonlinear stability and dynamical properties for a Kuramoto-Sivashinsky equation in space dimension two    Pages : 117 - 136

Fred C. Pinto

 Abstract       Full Text      Related Articles

9

Exit time problems for nonlinear unbounded control systems    Pages : 137 - 156

M. Motta and C. Sartori

 Abstract       Full Text      Related Articles

10

Regularity of the composition operator in spaces of Hölder functions   Pages : 157 - 184

Rafael De La Llave and R. Obaya

 Abstract       Full Text      Related Articles

11

Recession methods for equilibrium problems and applications to variational and hemivariational inequalities    Pages : 185 - 196

O. Chadli,  Z. Chbani and H. Riahi

 Abstract       Full Text      Related Articles

12

Remarks on determining projections for stochastic dissipative equations    Pages : 197 - 214

Luigi C. Berselli and Franco Flandoli

 Abstract       Full Text      Related Articles

13

The Cauchy problem for nonlinear wave equations in the Sobolev space of critical order    Pages : 215 - 231

M. Nakamura and Tohru Ozawa

 Abstract       Full Text      Related Articles